# SDR ASOA2013122709703

- Difficulty date: December 3, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AROUND THE SCREW HOLES BETWEEN FS 559+64 - 559+80 ON SILL PLATE RT SIDE.   COMPLIED WITH ECTC REO 601R-55-00-526-01 AND GREO 601R-53-00-526 REV.  MAJOR REPAIR
